my daughter was diagnosed with chrons in april 2012, we have seemed to control it with diet and a small amount of antiinflatrys but a week ago i had to take her to hospital as she was vomiting every time she ate, every 2 hours for 4 days ad lost 4 kilo in three days she has spent a week in hospital and now they have given her steriods presnadone, anibiotics mezalenene and flaggy, i dont really know wat these drugs are and dont like to give her this stuff, plus she has started vomiting just once every morning since she bin on them and im wondering if they are all a bit too much, before gzi got chrons we never took antibiotics, never even had to go to docters, i do beleive diet helps alot and since she got sick of the food i was giving her she went down hill, its understandable as she is 16 and just wants to have fun like all the other kids. gzi is a talented beautiful girl, check out her song on u tube gzi wisdom black and gold, i try to keep her out in the world and help her record music and give her some hope that she can still do things, but my question is about these drugs and how they may have affected other people. i also found a docter in melbourne who has had a high success rate with curing chrons his name is dr vagif u can checkhim out on u tube, any info on these drugs would be great. thanks jade
My son was diagnosed six years ago. He is 12 yrs old now. Our experience is that a Crohn's patient will default to a diet that hurts the least and makes them feel the best. In my son's case, he basically eats a low residue diet. I'll never meet all of his nutritional needs, but it is better than watching him eat nothing at all!
Try everything you can to make your daughter feel better and heal her body. Keep in mind that Crohn's is a very personal disease. What works for one person may or may not work for another. Don't let that discourage you.
Remicade was the first medication that helped control my son's pain. It was not able to control his disease, and neither has Humira. We do our best to maintain a sense of humor and keep moving forward. Our next stop may be Tysabri...deep breath..."scary" has become part of our normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.